Roberto Cominetti
Roberto Cominetti
Adresse e-mail validée de uai.cl
Titre
Citée par
Citée par
Année
Metric regularity, tangent sets, and second-order optimality conditions
R Cominetti
Applied Mathematics and Optimization 21 (1), 265-287, 1990
3031990
A frequency-based assignment model for congested transit networks with strict capacity constraints: characterization and computation of equilibria
M Cepeda, R Cominetti, M Florian
Transportation research part B: Methodological 40 (6), 437-459, 2006
2432006
Common-lines and passenger assignment in congested transit networks
R Cominetti, J Correa
Transportation science 35 (3), 250-267, 2001
2222001
The impact of oligopolistic competition in networks
R Cominetti, JR Correa, NE Stier-Moses
Operations Research 57 (6), 1421-1437, 2009
214*2009
Second order optimality conditions based on parabolic second order tangent sets
JF Bonnans, R Cominetti, A Shapiro
SIAM Journal on Optimization 9 (2), 466-492, 1999
1821999
A generalized second-order derivative in nonsmooth optimization
R Cominetti, R Correa
SIAM Journal on Control and Optimization 28 (4), 789-809, 1990
1711990
Asymptotic analysis for penalty and barrier methods in convex and linear programming
A Auslender, R Cominetti, M Haddou
Mathematics of Operations Research 22 (1), 43-62, 1997
1521997
A dynamical approach to convex minimization coupling approximation with the steepest descent method
H Attouch, R Cominetti
Journal of Differential Equations 128 (2), 519-540, 1996
1321996
A payoff-based learning procedure and its application to traffic games
R Cominetti, E Melo, S Sorin
Games and Economic Behavior 70 (1), 71-83, 2010
1302010
Markovian traffic equilibrium
JB Baillon, R Cominetti
Mathematical Programming 111 (1-2), 33-56, 2008
952008
Asymptotic analysis of the exponential penalty trajectory in linear programming
R Cominetti, J San Martín
Mathematical Programming 67 (1-3), 169-187, 1994
951994
First and second order sensitivity analysis of nonlinear programs under directional constraint qualification conditions
A Auslender, R Cominetti
Optimization 21 (3), 351-363, 1990
791990
Sensitivity analysis of optimization problems under second order regular constraints
JF Bonnans, R Cominetti, A Shapiro
Mathematics of Operations Research 23 (4), 806-831, 1998
771998
Stable exponential-penalty algorithm with superlinear convergence
R Cominetti, JP Dussault
Journal of Optimization Theory and Applications 83 (2), 285-309, 1994
711994
Convex functions with unbounded level sets and applications to duality theory
A Auslender, R Cominetti, JP Crouziex
SIAM Journal on Optimization 3 (4), 669-687, 1993
651993
Coupling the proximal point algorithm with approximation methods
R Cominetti
Journal of Optimization Theory and Applications 95 (3), 581-600, 1997
551997
An integrated behavioral model of the land-use and transport systems with network congestion and location externalities
M Bravo, L Briceño, R Cominetti, CE Cortés, F Martínez
Transportation Research Part B: Methodological 44 (4), 584-596, 2010
522010
Perturbed optimization in Banach spaces I: A general theory based on a weak directional constraint qualification
JF Bonnans, R Cominetti
SIAM Journal on Control and Optimization 34 (4), 1151-1171, 1996
501996
On pseudo-differentiability
R Cominetti
Transactions of the American Mathematical Society 324 (2), 843-865, 1991
451991
Tangent sets to unilateral convex sets
R Cominetti, JP Penot
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 321 (12 …, 1995
411995
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20